4 doctors weighed in:

What would cause decreased sensation throughout the body face, scalp, gums, genitals, limbs inc, loss of orgasmic sensation, what would cause this?

4 doctors weighed in
Dr. Tarek Hamid
Dentistry
2 doctors agree

In brief: Side effects?

Are you on any regular medication for any reasons? That could be side effects to certain meds.
As well as allergies to various things . You should see a medical professional asap as condition might worsen

In brief: Side effects?

Are you on any regular medication for any reasons? That could be side effects to certain meds.
As well as allergies to various things . You should see a medical professional asap as condition might worsen
Thank
Dr. Sandra Eleczko
Dentistry

In brief: See doctor.

There are many things going on with you and this cannot be diagnoses here.
You need to see a doctor and have an exam to find out what is going on.

In brief: See doctor.

There are many things going on with you and this cannot be diagnoses here.
You need to see a doctor and have an exam to find out what is going on.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available